# SDR IXXA20240727001

- Difficulty date: July 27, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86293
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AREA OF KEEL BEAM FS1040 CORROSION UNDER NUT PLATE CROSS "T" EXCRUSION.
